# SDR AALA202512295554

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rivet
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN L2 WINDOW LATCH HOLDER HAS BROKEN RIVET CAUSING IT TO BIND AND NOT ALLOWING EMERGENCY OPERATION OF WINDOW.  MAINTENANCE INSTALLED NEW RIVET ON L2 WINDOW CHART HOLDER IAW B777-200 SRM 51-40-02-06. AEROMAN FAA CRS RJEY598H.
